Chinese Quarterly Journal of Mathematics ›› 2014, Vol. 29 ›› Issue (1): 39-44.doi: 10.13371/j.cnki.chin.q.j.m.2014.01.006
Previous Articles Next Articles
Received:
Online:
Published:
About author:
Supported by:
Abstract: By means of the method of solid angle coefficients and the permutation formula on the building domain of complex biballs, direct solutions of some singular integral equations with variable coefficients are discussed and the explicit formulas for these solutions are obtained.
Key words: the building domain of complex biballs, solid angle coefficients, singular integral equations with variable coefficients, explicit solutions
CLC Number:
O174.5 
GONG Ding-dong, GUO Yu-qin. Direct Solutions of Some Singular Integral Equations on the Building Domain of Complex Biballs[J]. Chinese Quarterly Journal of Mathematics, 2014, 29(1): 39-44.
/ Recommend
URL: https://sxjk.magtechjournal.com/EN/10.13371/j.cnki.chin.q.j.m.2014.01.006
https://sxjk.magtechjournal.com/EN/Y2014/V29/I1/39